Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


New proof of the Hörmander multiplier theorem on compact manifolds without boundary

Author: Xiangjin Xu
Journal: Proc. Amer. Math. Soc. 135 (2007), 1585-1595
MSC (2000): Primary 58J40, 35P20, 35J25
Published electronically: January 9, 2007
MathSciNet review: 2276671
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: On compact manifolds $ (M, g)$ without boundary, the gradient estimates for unit band spectral projection operators $ \chi_{\lambda}$ are proved for a second order elliptic differential operator $ L$. A new proof of the Hörmander Multiplier Theorem (first proved by A. Seeger and C.D. Sogge in 1989) is given in this setting by using the gradient estimates and the Calderón-Zygmund argument.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 58J40, 35P20, 35J25

Retrieve articles in all journals with MSC (2000): 58J40, 35P20, 35J25

Additional Information

Xiangjin Xu
Affiliation: Mathematical Sciences Research Institute, 17 Gauss Way, Berkeley, California 94720
Address at time of publication: Department of Mathematics, University of Virginia, P.O. Box 400137, Charlottesville, Virginia 22904

PII: S 0002-9939(07)08687-X
Keywords: Gradient estimate, eigenfunction, unit band spectral projection operator, H\"ormander Multiplier Theorem
Received by editor(s): September 15, 2005
Received by editor(s) in revised form: February 28, 2006
Published electronically: January 9, 2007
Communicated by: Andreas Seeger
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia